MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542913
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a primary breast augmentation with mentor siltex contour profile moderate 350cc and experienced a deflation on the left side post-operatively, which was confirmed by a physician.As a result, the patient underwent explantation on (b)(6) 2020.
 
Additional Manufacturer Narrative
On (b)(6) 2020, the mentor failure analysis lab received the device for evaluation.On (b)(6) 2020, mentor completed evaluation of the device.Device evaluation summary: during the visual evaluation of the device, a tear was observed on the posterior view, measuring approximately 0.8 cm.Microscopic examination was performed and the cause of the deflation could not be identified.Causes of deflation of saline implants include but are not limited to the following events: crease fold failure, intraoperative or postoperative trauma, excessive stresses or manipulations as may occur during normal, daily routines including customary and purposeful trauma such as that which can occur during vigorous exercise, athletics, etc.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Deflation complaint information is consistently analyzed and monitored by mentor quality assurance to determine when further action is necessary.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE MODERATE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10417153
Report Number1645337-2020-10203
Device Sequence Number2445150
Product Code FWM
UDI-Device Identifier00081317001874
UDI-Public00081317001874
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2004
Device Model Number3542913
Device Catalogue Number3542913
Device Lot Number215200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2020
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer08/22/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR